MAUDE Adverse Event Report: TORAX MEDICAL, INC. 1.5T LINX, 15B; ANTI-REFLUX IMPLANT

TORAX MEDICAL, INC. 1.5T LINX, 15B; ANTI-REFLUX IMPLANT
Catalog Number LXMC15
Medical Device Problem Codes Device Appears to Trigger Rejection (1524); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Dysphagia/ Odynophagia (1815); Inflammation (1932); Swelling/ Edema (4577)
Date of Event 01/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Date sent: 5/21/2024.B3: only event year known: 2024.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.No lot number was provided therefore a device history could not be done.Additional information was requested, and the following was obtained: on what date did the implant take place? (b)(6) 2024.Does the patient have any of the allergies to metals? if so, what test have been done to test for metal allergies.No.Is the patient currently taking currently taking steroids / immunosuppressive drugs? patient was prescribed prednisolone after surgery to help with the edema.Did the patient have any pre-existing dysphagia or other conditions (other than gerd)? no.Was there any hiatal or crural repair done at the same time as the implant? was mesh used at time of implant? yes, hiatal hernia was repaired and mesh was used.At the time of removal, was the device found in the correct position/geometry at the time of removal? yes.Have the symptoms resolved since the device was explanted (no answer) ¿ what was the date of implant? (b)(6) 2024 (removed (b)(6) 2024).What is the device lot number? do not know.Was the device initially effective in controlling reflux? yes.Were any events associated with the onset of symptoms (vomiting, retching, trauma, surgery)? did the patient have any other surgeries in the area? no.What is the management plan? is device removal scheduled? is a replacement linx or fundoplication planned? device was removed on (b)(6).When and if the explanation takes place can we ask that the procedure gets video recorded and the video shared? already completed.When and if the linx device is removed, may we ask that the device be returned for analysis? will inquire if kept.Did the patient have previous disorders? no.Is the patient suffering from any symptoms? this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that the lxmc15 had issues during an unknown case.
 
Additional Manufacturer Narrative
(b)(4).Additional information was requested, and the following was obtained: were any events associated with the onset of symptoms (vomiting, retching, trauma, surgery)? patient consistently eating too fast.Did the patient have any other surgeries in the area? yes, hiatal hernia was repaired and mesh was used on (b)(6) 2024.Is a replacement linx or fundoplication planned? no.

Brand Name
1.5T LINX, 15B
Common Device Name
ANTI-REFLUX IMPLANT
Manufacturer (Section D)
TORAX MEDICAL, INC.
4545 creek road
cincinnati OH
Manufacturer Contact
kate karberg
4545 creek rd.
cincinnati, OH 45242
3035526892
MDR Report Key19359280
Report Number3008766073-2024-00089
Device Sequence Number17093348
Product Code LEI
UDI-Device Identifier00855106005356
UDI-Public00855106005356
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P100049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberLXMC15
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/13/2024
Supplement Date Received by Manufacturer05/22/2024
Initial Report FDA Received Date05/21/2024
Supplement Report FDA Received Date05/24/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexMale